The symptoms of stimulant comedowns will be affected by the drug used as well as the intensity and length of use. With certain chemicals a particularly harsh comedown may also include withdrawal symptoms, due to a chemical addiction having formed during the period of use.
After a longer or heavier period of abuse, the above effects will be intensified and lengthened and may begin to include the following:
Many of the symptoms of a stimulant comedown are caused by the user not having looked after their body during a binge, since the effects of the drug make the user feel as if they don't have to do so. Therefore, you can actually mitigate or even entirely avoid a lot of ill effects by observing a few basic guidelines during the period of use:
Eat healthy food regularly. Cereal bars, crackers and dry cereal are generally easy to consume.
Get some sleep every night (even if you aren't able to enter deep sleep, a period of rest for the body is very beneficial)
Dose moderation. Avoid binging, and for sustained use take regular breaks.
How to deal with a stimulant comedown
The main factor in overcoming a stimulant comedown is time, however one can treat them in a number of ways which work in both providing your body the materials it needs to heal as well as helping to abate the symptoms during the healing process.
Something carb heavy (IE: Pasta)
OTC sleep aids
Low dose DPH (25-50mg)
Distract yourself until you can fall asleep
In case of amphetamine psychosis:
Antipsychotics such as Risperidone
Benzodiazepines such as Lorazepam
n8wacht also recommend Seroquel (2x 50mg, 200mg max)
After a stimulant comedown
Stimulant comedowns are extremely unpleasant experiences, so it would be very wise to try and remember what you're trying to avoid next time you engage in stimulant drugs. If you do choose to use stimulants again, then see mitigating stimulant comedowns to help avoid reaching the same state again.